Regularity properties of Runge-Kutta methods for ordinary differential equations

Zdzislaw Jackiewicz, R. Vermiglio, M. Zennaro

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


We investigate the conditions which guarantee that Runge-Kutta methods preserve asymptotic values of the systems of ordinary differential equations. A complete characterization of such methods is given and examples of methods with these properties are presented for s = p = 2. 3 and 4, where s is the number of stages and p is the order of the method.

Original languageEnglish (US)
Pages (from-to)251-262
Number of pages12
JournalApplied Numerical Mathematics
Issue number1-3 SPEC. ISS.
StatePublished - Nov 1996


  • Asymptotic values
  • Ordinary differential equation
  • Runge-Kutta method

ASJC Scopus subject areas

  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Regularity properties of Runge-Kutta methods for ordinary differential equations'. Together they form a unique fingerprint.

Cite this